# SDR UIEA2010072700120

- Difficulty date: July 27, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A DENT THAT HAD INTERIM APPROVAL AND WAS CHECKED AT EVERY "A" CHECK UNTIL A PERMANENT REPAIR COULD BE ACCOMPLISHED, WAS LOCATED AT BS 682 AND STR 37R.  (DAMAGE WAS TRIMMED OUT AND A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-00-01, REPAIR NR 1 BY EGAT AS A CATEGORY B PERMANENT REPAIR IAW EGAT EI T2010A53B-1438 DOCUMENTED ON EGAT NRC1010.  SEE FIG 2.  THE SKIN IS MADE FROM CLAD 2024-T3 0.100 INCH THICK WITH MINIMUM CHEM-MILLED THICKNESS OF 0.063 IAW SRM 53-20-01, FIG 1, DETAIL II, ITEM 19. THE REPAIR CONSISTS OF DOUBLER 0.125 INCH THICK AND A FILLER 0.100 INCH THICK BOTH MADE FROM CLAD 2024-T3 INSTALLED WITH BACB30NW8K HI-LOKS, BACB30NW6K HI-LOKS AND BACR15CE8D RIVETS ALL PARTS INSTALLED IAW SRM 53-00-01 REPAIR NR 1, FIG 3)
